# SDR FX72004F00000

- Difficulty date: May 1, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- Engine: Pwa JT8D15
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Defective
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHUT-DOWN DURING FLIGHT DUE TO HIGH OIL TEMP IN YELLOW ARC.  TROUBLESHOT AND FOUND FUEL HEAT VALVE OPEN.  CLOSED MANUALLY AND SAFETY WIRED SHUT.  RAN ENGINE ALL PARAMETERS NORMAL AND AIRCRAFT RETURNED TO SERVICE WITH FUEL HEAT VALVE ON DMI.  NO FURTHER INCIDENTS.
